Revista Matemática Iberoamericana


Full-Text PDF (406 KB) | Metadata | Table of Contents | RMI summary
Volume 32, Issue 4, 2016, pp. 1227–1258
DOI: 10.4171/RMI/914

Published online: 2016-12-16

Isoperimetric problem in $H$-type groups and Grushin spaces

Valentina Franceschi[1] and Roberto Monti[2]

(1) Università di Padova, Italy
(2) Università di Padova, Italy

We study the isoperimetric problem in $H$-type groups and Grushin spaces, emphasizing a relation between them. Under a symmetry assumption that depends on the dimension, we prove existence, additional symmetry, and regularity properties of isoperimetric sets.

Keywords: Isoperimetric problem, $H$-type groups, Grushin spaces

Franceschi Valentina, Monti Roberto: Isoperimetric problem in $H$-type groups and Grushin spaces. Rev. Mat. Iberoamericana 32 (2016), 1227-1258. doi: 10.4171/RMI/914